Generalized Riemann problem for a totally degenerate hyperbolic system
MetadataShow full metadata
We consider the generalized Riemann problem for the Suliciu relaxation system in Lagrangian coordinates and we calculate the first-order expansion given by LeFloch and Raviart to verify our results, then we show the explicit solution for the generalized Riemann problem in Eulerian coordinates, which has a similar structure as the classical Riemann problem.
CitationDe la cruz, R., Juajibioy, J. C., Rendón, L. (2018). Generalized Riemann problem for a totally degenerate hyperbolic system. Electronic Journal of Differential Equations, 2018(196), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.